REAL

Items where Author is "Pokutnyi, Oleksandr"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Pokutnyi, Oleksandr (2023) Complex dynamics of the system of nonlinear difference equations in the Hilbert space. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (44). pp. 1-12. ISSN 1417-3875

Boichuk, Oleksandr and Bihun, Dmytro and Feruk, Victor and Pokutnyi, Oleksandr (2021) Minimizing of the quadratic functional on Hopfield networks. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (92). pp. 1-20. ISSN 1417-3875 (Submitted)

This list was generated on Wed Mar 26 17:22:26 2025 CET.